Homological ideals as integer specializations of some Brauer configuration algebras

Authors

DOI:

https://doi.org/10.37863/umzh.v74i9.6218

Keywords:

Brauer configuration algebra, Categorification, Homological ideal, Integer specialization

Abstract

UDC 512.5

The homological ideals associated with some Nakayama algebras are characterized and enumerated via integer specializations of some suitable Brauer configuration algebras. In addition, it is shown how the number of these homological ideals can be connected with the  process of categorification of Fibonacci numbers defined by Ringel and Fahr.

References

M. Armenta, Homological ideals of finite dimensional algebras, UNAM, Mexico (2016).

M. Auslander, M. I. Platzeck, G. Todorov, Homological theory of idempotent ideals, Trans. Amer. Math. Soc., 332, № 2, 667 – 692 (1992). DOI: https://doi.org/10.1090/S0002-9947-1992-1052903-5

P. Fahr, C. M. Ringel, A partition formula for Fibonacci numbers, J. Integer Seq., 11, Article~08.14 (2008).

P. Fahr, C. M. Ringel, Categorification of the Fibonacci numbers using representations of quivers, J. Integer Seq., 15, Article~12.2.1 (2012).

P. Fahr, C. M. Ringel, The Fibonacci triangles, Adv. Math., 230, 2513 – 2535 (2012). DOI: https://doi.org/10.1016/j.aim.2012.04.010

M. Lanzilotta, M. A. Gatica, M. I. Platzeck, Idempotent ideals and the Igusa – Todorov functions, Algebras and Represent. Theory, 20, 275 – 287 (2017). DOI: https://doi.org/10.1007/s10468-016-9641-4

E. L. Green, S. Schroll, Brauer configuration algebras: a generalization of Brauer graph algebras, Bull. Sci. Math., 141, 539 – 572 (2017). DOI: https://doi.org/10.1016/j.bulsci.2017.06.001

D. Happel, D. Zacharia, Algebras of finite global dimension, Algebras, Quivers and Representations, Abel Symp., 8, Springer, Heidelberg (2013). DOI: https://doi.org/10.1007/978-3-642-39485-0_5

J. A. De la Pena, Changchang Xi, Hochschild cohomology of algebras with homological ideals, Tsukuba J. Math., 30, № 1, 61 – 79 (2006). DOI: https://doi.org/10.21099/tkbjm/1496165029

A. Sierra, The dimension of the center of a Brauer configuration algebra, J. Algebra, 510, 289 – 318 (2018). DOI: https://doi.org/10.1016/j.jalgebra.2018.06.002

N. J. A. Sloane, The on-line encyclopedia of integer sequences, The OEIS Foundation; https://oeis.org.

Downloads

Published

08.11.2022

Issue

Section

Research articles

How to Cite

Fernández Espinosa, Pedro Fernando, and Agustín Moreno Cañadas. “Homological Ideals As Integer Specializations of Some Brauer Configuration Algebras”. Ukrains’kyi Matematychnyi Zhurnal, vol. 74, no. 9, Nov. 2022, pp. 1201-15, https://doi.org/10.37863/umzh.v74i9.6218.